M/G/1 queueing system with "fagging'' service channel

W. Szczotka

Applicationes Mathematicae (1973)

  • Volume: 13, Issue: 4, page 439-463
  • ISSN: 1233-7234

How to cite


W. Szczotka. "M/G/1 queueing system with "fagging'' service channel." Applicationes Mathematicae 13.4 (1973): 439-463. <http://eudml.org/doc/266394>.

author = {W. Szczotka},
journal = {Applicationes Mathematicae},
language = {eng},
number = {4},
pages = {439-463},
title = {M/G/1 queueing system with "fagging'' service channel},
url = {http://eudml.org/doc/266394},
volume = {13},
year = {1973},

AU - W. Szczotka
TI - M/G/1 queueing system with "fagging'' service channel
JO - Applicationes Mathematicae
PY - 1973
VL - 13
IS - 4
SP - 439
EP - 463
LA - eng
UR - http://eudml.org/doc/266394
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.